# SDR AALA201707069030

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 21,415 hours, 8,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PLASTIC EMERGENCY EXIT PLACARD ON SIGN IN RIGHT AFT GALLEY NEXT TO TRASH CAN DETACHED.  REPLACED LIGHT LENS ON RIGHT EMERGENCY EXIT LIGHT NEAR R2 DOOR.  CHECKS OK.
